Alert archive / Mississippi / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 13, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 11, 2010, 12:56 AM CST for 6 counties in Mississippi; 4 counties in Tennessee. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 11, 2010, 12:56 AM CST (06:56 UTC)
- Expired
- Mar 11, 2010, 2:00 AM CST
- In force
- 64 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties DeSoto County, MS, Marshall County, MS, Panola County, MS, Quitman County, MS, Tate County, MS, Tunica County, MS, Fayette County, TN, Haywood County, TN, Shelby County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 47 km from the middle of the area, began a volume at 06:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 1:10 AM CST | TSTM WND DMG | 6 Nne Germantown, TN | SEVERAL TREE BRANCHES DOWN AT THE INTERSECTION OF SANGA RD AND MACON IN CORDOVA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 7:48 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 6.9 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1389 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1112 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
391
WUUS54 KMEG 110656
SVRMEG
MSC033-093-107-119-137-143-TNC047-075-157-167-110800-
/O.NEW.KMEG.SV.W.0013.100311T0656Z-100311T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1256 AM CST THU MAR 11 2010
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
NORTHWESTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
NORTHWESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
NORTH CENTRAL QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
TATE COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHEASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
WESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
WESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
EASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 200 AM CST
* AT 1256 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 14 MILES NORTH OF ARLINGTON TO SOUTHEAST
MEMPHIS TO SLEDGE...OR ALONG A LINE EXTENDING FROM 7 MILES
SOUTHWEST OF COVINGTON TO 6 MILES NORTHWEST OF OLIVE BRANCH TO 18
MILES EAST OF HELENA...AND MOVING EAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ARKABUTLA...BARR...BYHALIA...COLDWATER...COMO...CRENSHAW...
HERNANDO...INDEPENDENCE...LEWISBURG...OLIVE BRANCH...PHILLIPP...
SENATOBIA...SLEDGE AND SOUTHAVEN.
THIS WARNING ALSO INCLUDES AREAS NEAR ARKABUTLA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
&&
LAT...LON 3442 9039 3501 9000 3537 8990 3539 8980
3575 8923 3511 8943 3448 8988 3437 9039
TIME...MOT...LOC 0656Z 252DEG 22KT 3549 8968 3503 8987
3447 9027
$$
BORGHOFF2 follow-up statements
332
WWUS54 KMEG 110714
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
114 AM CST THU MAR 11 2010
MSC033-093-107-119-137-143-TNC047-075-157-167-110800-
/O.CON.KMEG.SV.W.0013.000000T0000Z-100311T0800Z/
DESOTO MS-MARSHALL MS-TUNICA MS-TATE MS-PANOLA MS-QUITMAN MS-
FAYETTE TN-SHELBY TN-HAYWOOD TN-TIPTON TN-
114 AM CST THU MAR 11 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CST
FOR SOUTHEASTERN TIPTON...WESTERN HAYWOOD...EASTERN SHELBY...WESTERN
FAYETTE...NORTH CENTRAL QUITMAN...NORTHWESTERN PANOLA...TATE...
SOUTHEASTERN TUNICA...NORTHWESTERN MARSHALL AND DESOTO COUNTIES...
AT 110 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM COTTON LAKE TO COLLIERVILLE TO LONGTOWN...MOVING EAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HERNANDO...
OLIVE BRANCH...SENATOBIA...SOUTHAVEN...BARTLETT...BOLTON...
BRADEN...COLLIERVILLE...GALLAWAY...GERMANTOWN...MASON...
MILLINGTON...OAKLAND AND PIPERTON.
THIS WARNING ALSO INCLUDES AREAS NEAR ARKABUTLA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
&&
LAT...LON 3442 9039 3501 9000 3537 8990 3539 8980
3575 8923 3511 8943 3448 8988 3437 9039
TIME...MOT...LOC 0714Z 259DEG 26KT 3551 8948 3505 8967
3450 9007
$$
BORGHOFF331
WWUS54 KMEG 110731
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
131 AM CST THU MAR 11 2010
MSC107-119-143-TNC157-167-110741-
/O.CAN.KMEG.SV.W.0013.000000T0000Z-100311T0800Z/
TUNICA MS-PANOLA MS-QUITMAN MS-SHELBY TN-TIPTON TN-
131 AM CST THU MAR 11 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TIPTON...EASTERN
SHELBY...NORTH CENTRAL QUITMAN...NORTHWESTERN PANOLA AND SOUTHEASTERN
TUNICA COUNTIES IS CANCELLED...
AT 131 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3457 8996 3500 8969 3501 8964 3509 8964
3541 8952 3540 8948 3562 8944 3571 8924
3511 8943 3456 8982
TIME...MOT...LOC 0731Z 259DEG 26KT 3553 8933 3507 8952
3452 8992
$$
MSC033-093-137-TNC047-075-110800-
/O.CON.KMEG.SV.W.0013.000000T0000Z-100311T0800Z/
DESOTO MS-MARSHALL MS-TATE MS-FAYETTE TN-HAYWOOD TN-
131 AM CST THU MAR 11 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CST
FOR WESTERN HAYWOOD...WESTERN FAYETTE...EASTERN TATE...NORTHWESTERN
MARSHALL AND EAST CENTRAL DESOTO COUNTIES...
AT 128 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SHEPP TO ROSSVILLE TO 7 MILES SOUTH OF NEW TOWN...MOVING EAST
AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BYHALIA...
INDEPENDENCE...OAKLAND...PIPERTON...ROSSVILLE...STANTON...
BELMONT...LAMBERT...MOORMAN...YUM YUM...LONGTOWN...GRIFFEN...WARREN
AND POWERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
&&
LAT...LON 3457 8996 3500 8969 3501 8964 3509 8964
3541 8952 3540 8948 3562 8944 3571 8924
3511 8943 3456 8982
TIME...MOT...LOC 0731Z 259DEG 26KT 3553 8933 3507 8952
3452 8992
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 11:32 PM CST, 1 hour 24 minutes earlier.
Area forecast discussion, Mar 10, 11:32 PM CST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1132 PM CST WED MAR 10 2010 .UPDATE... UPDATED FOR AVIATION. && .PREV DISCUSSION... /ISSUED 900 PM CST WED MAR 10 2010/ UPDATE... SEVERE THREAT CONTINUES FOR THE MIDSOUTH TONIGHT. KLZK RADAR SHOWED A SQUALL LINE BEGINNING TO TAKE SHAPE OVER THE WESTERN THIRD OF ARKANSAS...AS THE SURFACE COLD FRONT MOVES IN FROM THE WEST. THIS SQUALL LINE WILL EVENTUALLY OVERTAKE THE DISCRETE CONVECTION AS IT ARRIVES TO NEAR THE MS RIVER SHORTLY AFTER MIDNIGHT. IN THE INTERIM... IT APPEARS AN INCREASE IN COVERAGE IN DISCRETE CELLS HAS OCCUR ED IN ADVANCE OF THE SURFACE COLD FRONT. A FEW OF THESE DISCRETE CELLS WILL HOLD TORNADIC POTENTIAL. KNQA RADAR SHOWED A 55KT LOW LEVEL JET...WHICH SHOULD HELP SUSTAIN CONVECTION WELL INTO THE OVERNIGHT. GIVEN THE STRONG DIRECTIONAL SHEAR...WILL LIKELY STILL NEED TO MONITOR FOR ROTATION EMBEDDED IN THE SOME OF THE LINE SEGMENTS OVERNIGHT. NO CHANGES TO THE FORECAST PLANNED AT THIS TIME. PWB PREV DISCUSSION... /ISSUED 614 PM CST WED MAR 10 2010/ UPDATE... UPDATED TO ADD 00Z AVIATION DISCUSSION. PREV DISCUSSION... /ISSUED 552 PM CST WED MAR 10 2010/ UPDATE... FORECAST WAS UPDATED TO INCREASE POPS THIS EVENING...BETWEEN 9 PM AND MIDNIGHT... AND TO BRING UP SEVERE WORDING INTO THE MID TO LATE EVENING OVER AREAS TO THE SOUTH AND SOUTHWEST OF MEMPHIS. 18Z NAM HAS HANDLED THE CONVECTIVE INITIATION OVER WESTERN AND CENTRAL ARKANSAS POORLY. IT APPEARS THAT AT SOME OF THIS ACTIVITY MAY MAKE IT INTO EASTERN ARKANSAS BY MIDEVENING...BASED ON RADAR AND SATELLITE TRENDS. BESIDES THE ACTIVITY OVER CENTRAL AR... ANOTHER AREA OF CONCERN IN THE SHORT TERM IS SCATTERED ACTIVITY FORMING ALONG A WARM FRONT OVER NORTH MS. SEE SPC MESOSCALE DISCUSSION 170. MAIN CONVECTIVE LINE ASSOCIATED WITH THE COLD FRONT WILL LIKELY REACH THE MS RIVER AFTER MIDNIGHT. THOUGH MIDLEVEL LAPSE RATES WILL BE HEALTHY AND SURFACE CONVERGE STRONG AND WELL ORGANIZED... MUCAPES SHOULD DECREASE BELOW 1000 J/KG. THIS MAY LESSEN HAIL THREAT DURING THE OVERNIGHT. PWB PREV DISCUSSION... /ISSUED 302 PM CST WED MAR 10 2010/ DISCUSSION... SKIES ARE MOSTLY CLOUDY OVER EASTERN PORTIONS OF THE FORECAST AREA WITH MOSTLY SUNNY SKIES ELSEWHERE. TEMPERATURES ARE MAINLY IN THE 60S WHERE SKIES ARE MOSTLY CLOUDY WHILE TEMPERATURES ARE IN THE 70S WHERE SKIES ARE MOSTLY SUNNY. CURRENTLY THERE IS A FEW SHOWERS OVER MONROE COUNTY BUT REMAINDER OF FORECAST AREA REMAINS DRY. COLD FRONT CURRENTLY EXTENDS FROM CENTRAL OKLAHOMA INTO SOUTHWEST TEXAS. SCATTERED THUNDERSTORMS EXTENDS FROM EXTREME EASTERN OKLAHOMA INTO NORTHEAST TEXAS. A FEW OF STORMS IN NORTHEAST TEXAS ARE PRODUCING LARGE HAIL. THESE STORMS WILL MOVE INTO THE FORECAST AREA LATE TONIGHT WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. AN ISOLATED TORNADO CANNOT BE RULED OUT. THIS ACTIVITY WILL MOVE FAIRLY QUICKLY THROUGH THE FORECAST AREA AND SHOULD BE DONE BEFORE THURSDAY AFTERNOON. THE COLD FRONT WILL BE EAST OF THE REGION BY THURSDAY NIGHT BRINGING SOMEWHAT COOLER AIR INTO THE FORECAST AREA. WHILE THE COLD FRONT SHOULD BE OUT OF THE AREA BY THURSDAY NIGHT... THE UPPER LEVEL LOW WILL BE OVER NORTHWEST MISSOURI WHICH WOULD PROVIDE SOME SCATTERED SHOWERS OVER THE REGION. THE UPPER LOW WILL SLOWLY HOVER OVER PARTS OF MISSOURI FRIDAY AND FRIDAY NIGHT KEEPING A CHANCE OF SHOWERS AROUND. THE UPPER LOW BEGINS TO MOVE OUT OF THE REGION ON SATURDAY SO A CHANCE OF RAIN WILL CONTINUE. HIGH PRESSURE WILL SLOWLY BUILD INTO THE REGION BEGINNING SATURDAY NIGHT AND CONTINUING INTO MONDAY BRINGING DRY WEATHER WITH TEMPERATURES A LITTLE BELOW NORMAL. HIGH PRESSURE WILL REMAIN OVER THE REGION FOR TUESDAY AND WEDNESDAY AS WELL KEEPING DRY WEATHER OVER THE FORECAST AREA WITH TEMPERATURES REMAINING A FEW DEGREES BELOW NORMAL. ARS && .AVIATION... 06Z TAFS BROKEN TO SOLID CONVECTIVE LINE HAD ACCELERATED OVER EASTERN AR SINCE 04Z. KNQA RADAR SHOWED INBOUND WINDS AT FL060 AT 75KTS ON A CELL 50NM SOUTHWEST OF KMEM. WILL CONTINUE TO MONITOR THIS CELL FOR SURFACE WIND POTENTIAL AT KMEM FOR POSSIBLE AIRPORT WEATHER WARNING. THE SQUALL LINE SHOULD CONTINUE EAST THROUGH THE OVERNIGHT... TAKING UP A POSITION EAST OF KMEM FOR THE OUTBOUND PUSH. VFR CONDITIONS WILL BUILD IN FROM THE WEST DURING THE DAYLIGHT MORNING HOURS...AS A MIDLEVEL DRYSLOT MIXES DRY AIR TO THE SURFACE. PWB && .PRELIMINARY POINT TEMPS/POPS... MEM 60 73 49 60 / 90 10 40 40 MKL 59 74 46 62 / 90 50 40 40 JBR 54 69 43 59 / 90 10 40 40 TUP 58 74 49 66 / 100 40 40 40 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 10, 3:18 PM CST, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 318 PM CST WED MAR 10 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-112330- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 318 PM CST WED MAR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT ACROSS THE ENTIRE MID SOUTH. THE GREATEST POTENTIAL FOR SEVERE WEATHER WILL OCCUR WEST OF A LINE FROM CARUTHERSVILLE MISSOURI TO MEMPHIS TENNESSEE TO CHARLESTON MISSISSIPPI BETWEEN MIDNIGHT AND 3 AM. THE SEVERE WEATHER POTENTIAL WILL INCREASE EAST OF THIS LINE AFTER 3 AM CST AND CONTINUE INTO THE MORNING HOURS OF THURSDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH THESE THUNDERSTORMS. AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG TO ISOLATED SEVERE STORMS WILL CONTINUE INTO THURSDAY MORNING ACROSS EASTERN PORTIONS OF THE MID SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT INTO THURSDAY MORNING.
In the hours before
Local storm report, Mar 10, 8:13 PM CST, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
813 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL POWHATAN 36.08N 91.12W
03/10/2010 E1.00 INCH LAWRENCE AR LAW ENFORCEMENT
QUARTER HAIL IN POWHATAN. HAIL ALSO COVERING THE GROUND
IN BLACK ROCK.
0753 PM HAIL POCAHONTAS 36.26N 90.97W
03/10/2010 E1.00 INCH RANDOLPH AR LAW ENFORCEMENT
ONE INCH HAIL ALONG HIGHWAY 67 IN COLLEGE
CITY/POCAHONTAS.
0755 PM HAIL 2 S POCAHONTAS 36.23N 90.97W
03/10/2010 E1.75 INCH RANDOLPH AR TRAINED SPOTTER
GOLF BALL SIZED HAIL COVERING THE GROUND.
0800 PM HAIL POCAHONTAS 36.26N 90.97W
03/10/2010 E1.00 INCH RANDOLPH AR CO-OP OBSERVER
QUARTER HAIL ON CHURCH STREET IN POCAHONTAS.
&&
CCDLocal storm report, Mar 10, 8:38 PM CST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
838 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL POCAHONTAS 36.26N 90.97W
03/10/2010 E1.00 INCH RANDOLPH AR LAW ENFORCEMENT
ONE INCH HAIL ALONG HIGHWAY 67 IN COLLEGE
CITY/POCAHONTAS.
0755 PM HAIL 2 S POCAHONTAS 36.23N 90.97W
03/10/2010 E1.75 INCH RANDOLPH AR TRAINED SPOTTER
GOLF BALL SIZED HAIL COVERING THE GROUND.
0800 PM HAIL POCAHONTAS 36.26N 90.97W
03/10/2010 E1.00 INCH RANDOLPH AR CO-OP OBSERVER
QUARTER HAIL ON CHURCH STREET IN POCAHONTAS.
0830 PM HAIL 3 N RAVENDEN 36.28N 91.25W
03/10/2010 E0.75 INCH RANDOLPH AR TRAINED SPOTTER
&&
CCDLocal storm report, Mar 10, 8:43 PM CST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
843 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL POCAHONTAS 36.26N 90.97W
03/10/2010 E1.00 INCH RANDOLPH AR LAW ENFORCEMENT
ONE INCH HAIL ALONG HIGHWAY 67 IN COLLEGE
CITY/POCAHONTAS.
0755 PM HAIL 2 S POCAHONTAS 36.23N 90.97W
03/10/2010 E1.75 INCH RANDOLPH AR TRAINED SPOTTER
GOLF BALL SIZED HAIL COVERING THE GROUND.
0800 PM HAIL POCAHONTAS 36.26N 90.97W
03/10/2010 E1.00 INCH RANDOLPH AR CO-OP OBSERVER
QUARTER HAIL ON CHURCH STREET IN POCAHONTAS.
0820 PM HAIL 3 N RAVENDEN 36.28N 91.25W
03/10/2010 E0.75 INCH RANDOLPH AR TRAINED SPOTTER
&&
CCDSpecial weather statement, Mar 10, 8:46 PM CST, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 846 PM CST WED MAR 10 2010 ARZ018-026-MOZ113-110315- CRAIGHEAD AR-GREENE AR-DUNKLIN MO- 846 PM CST WED MAR 10 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 915 PM CST FOR... EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN GREENE COUNTY IN EASTERN ARKANSAS... SOUTHWESTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 5 MILES EAST OF JONESBORO AT 846 PM CST... MOVING NORTHEAST AT 40 MPH. PEOPLE IN CRAIGHEAD...DUNKLIN AND GREENE COUNTIES...INCLUDING LOCATIONS NEAR BROOKLAND...CROWLEYS RIDGE STATE PARK...JONESBORO... LAKE CITY...LAKE FRIERSON STATE PARK AND PARAGOULD...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Mar 10, 9:04 PM CST, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 904 PM CST WED MAR 10 2010 ARZ008-017-110345- RANDOLPH AR-LAWRENCE AR- 904 PM CST WED MAR 10 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 945 PM CST FOR... LAWRENCE COUNTY IN EASTERN ARKANSAS... RANDOLPH COUNTY IN EASTERN ARKANSAS... AN APPROACHING LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM 22 MILES WEST OF RAVENDEN SPRINGS TO 39 MILES SOUTHWEST OF STRAWBERRY AT 904 PM CST...MOVING NORTHEAST AT 30 MPH. PEOPLE IN LAWRENCE AND RANDOLPH COUNTIES...INCLUDING LOCATIONS NEAR BLACK ROCK AND LAKE CHARLES STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.
Local storm report, Mar 10, 10:29 PM CST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1029 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL POCAHONTAS 36.26N 90.97W
03/10/2010 E1.00 INCH RANDOLPH AR LAW ENFORCEMENT
ONE INCH HAIL ALONG HIGHWAY 67 IN COLLEGE
CITY/POCAHONTAS.
0755 PM HAIL 2 S POCAHONTAS 36.23N 90.97W
03/10/2010 E1.75 INCH RANDOLPH AR TRAINED SPOTTER
GOLF BALL SIZED HAIL COVERING THE GROUND.
0758 PM TSTM WND DMG POCAHONTAS 36.26N 90.97W
03/10/2010 RANDOLPH AR LAW ENFORCEMENT
A CAMPER...SHED...AND SEVERAL VEHICLES SUSTAINED MAJOR
DAMAGE.
0800 PM HAIL POCAHONTAS 36.26N 90.97W
03/10/2010 E1.00 INCH RANDOLPH AR CO-OP OBSERVER
QUARTER HAIL ON CHURCH STREET IN POCAHONTAS.
0820 PM HAIL 3 N RAVENDEN 36.28N 91.25W
03/10/2010 E0.75 INCH RANDOLPH AR TRAINED SPOTTER
&&
CCDThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 10:43 PM CST | Severe Thunderstorm Warning | MEG | Coahoma | 62 min |
| Mar 11, 12:01 AM CST | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 44 min |
| Mar 11, 12:30 AM CST | Flash Flood Warning | MEG | DeSoto, Tunica | 2 hr |
| Mar 11, 1:21 AM CST | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tate | 54 min |
| Mar 11, 1:27 AM CST | Flash Flood Warning | MEG | Benton, DeSoto, Lafayette, Marshall, Panola, Tate and 1 more | 3 hr |
| Mar 11, 1:32 AM CST | Flash Flood Warning | MEG | Calhoun, Lafayette, Panola, Pontotoc, Quitman, Tallahatchie and 2 more | 4 hr |
| Mar 11, 2:16 AM CST | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Marshall, Tippah | 48 min |
| Mar 11, 12:34 AM CST | Severe Thunderstorm Warning | MEG | Dyer, Haywood, Lauderdale, Tipton | 41 min |
| Mar 11, 1:02 AM CST | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lake, Lauderdale and 2 more | 58 min |
| Mar 11, 1:41 AM CST | Areal Flood Advisory | MEG | Carroll, Chester, Crockett, Dyer, Fayette, Gibson and 6 more | 2 hr |
| Mar 11, 4:07 AM CST | Areal Flood Advisory | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 3 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2010Severe Thunderstorm Warnings in Tennessee, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.